# SDR CA050526001

- Difficulty date: May 20, 2005
- Submitted: July 11, 2005
- Operation: General aviation
- Make and model: Bolkms BK117B2
- Aircraft time: 4,658 hours
- Engine: Lyc LTS101750B1
- System (JASC): 7261 · Turbine Engine Oil System
- Part: O-Ring
- Part number: M832481042
- Condition: Missing
- Location: Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) ON RECEIPT OF THE ENGINE AFTER INTERNAL REPAIRS CARRIED OUT BY HONEYWELL GREER, NUMEROUS MINOR OIL LEAKS WERE DETECTED AND REPAIRED BEFORE REINSTALLING THE ENGINE INTO THE AIRFRAME. HOWEVER, ON REMOVAL OF THE TORQUE METER COVER TO REPAIR AN OIL LEAK, IT WAS DISCOVERED THAT O-RING, HAD BEEN OMITTED ON REASSEMBLY HENCE THE OIL LEAK.
